# SDR COMA0460599

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 24,580 hours, 23,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3199831
- Condition: Corroded
- Location: Pax Door
- Part time: 24,580 hours, 23,247 cycles
- Component: Door, Cndair
- Component part number: 601R319011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DURING HEAVY MAINTENANCE CHECK (PAX DOOR DETAILED INSPECTION) THE PAX DOOR FORWARD AND AFT BOTTOM CORNERS WERE FOUND TO BE CORRODED.  BOTH PARTS WERE REPLACED IN ACCORDANCE WITH COMAIR ENGINEERING AUTHORIZATION EA 10-5210-00499.  OK FOR RETURN TO SERVICE.
